# SDR CA070514029

- Difficulty date: April 22, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,418 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK IN SKIN OF MAIN TRANSMISSION DECK DURING SCHEDULED 500 HOUR INSPECTION. DECK REPAIRED IAW MFG REPAIR INSTRUCTIONS FOR CRACKS DISCOVERED IN THIS AREA. (TC NR 20070514029)
